Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 97, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 22, 2013, 6:02 PM CST for 4 counties in Mississippi. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 22, 2013, 6:02 PM CST (00:02 UTC)
- Expired
- Feb 22, 2013, 6:30 PM CST
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Covington County, MS, Forrest County, MS, Jones County, MS, Lamar County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 6:13 PM CST | HAIL 1 | Sumrall, MS | REPORTS OF DIME TO QUARTER SIZE HAIL IN SUMRALL. |
| Feb 22, 6:22 PM CST | HAIL 0.75 | 7 Ene Sumrall, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
305
WUUS54 KJAN 230002
SVRJAN
MSC031-035-067-073-230030-
/O.NEW.KJAN.SV.W.0097.130223T0002Z-130223T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CST FRI FEB 22 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHWESTERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHWESTERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHWESTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 630 PM CST
* AT 603 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES SOUTHWEST OF SUMRALL MOVING NORTHEAST AT
50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SUMRALL BY 610 PM CST...
SANFORD AND RAWLS SPRINGS BY 620 PM CST...
EASTABUCHIE BY 625 PM CST...
MOSELLE BY 630 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3143 8965 3143 8959 3148 8959 3163 8937
3142 8922 3128 8965
TIME...MOT...LOC 0003Z 242DEG 44KT 3137 8961
$$
BK1 follow-up statement
396
WWUS54 KJAN 230024
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CST FRI FEB 22 2013
MSC073-230035-
/O.CAN.KJAN.SV.W.0097.000000T0000Z-130223T0030Z/
LAMAR MS-
624 PM CST FRI FEB 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAMAR COUNTY IS
CANCELLED...
LAT...LON 3139 8945 3147 8947 3161 8936 3144 8923
3143 8923
TIME...MOT...LOC 0025Z 242DEG 44KT 3150 8933
$$
MSC031-035-067-230030-
/O.CON.KJAN.SV.W.0097.000000T0000Z-130223T0030Z/
JONES MS-FORREST MS-COVINGTON MS-
624 PM CST FRI FEB 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR SOUTHEASTERN COVINGTON...NORTHWESTERN FORREST AND SOUTHWESTERN
JONES COUNTIES...
AT 625 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SANFORD MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MOSELLE BY 630 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3139 8945 3147 8947 3161 8936 3144 8923
3143 8923
TIME...MOT...LOC 0025Z 242DEG 44KT 3150 8933
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 4:30 PM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Feb 22, 4:30 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 430 PM CST FRI FEB 22 2013 .DISCUSSION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE REGION SINCE LATE MORNING...WITH THE MOST CONCENTRATED ACTIVITY NOW GRADUALLY SHIFTING NORTH OF I-20. WARM AIR ADVECTION REGIME AND ISENTROPIC LIFT OVER THE TOP OF BAROCLINIC ZONE STALLED JUST SOUTH OF THE COAST WILL CONTINUE OVER MOST OF THE REGION THROUGH TONIGHT...AS LOW TO MID LEVEL FLOW RESPONDS TO A SERIES OF UPPER DISTURBANCES PUSHING EAST FROM TX AND THE ARKLATEX. LAPSE RATES ALOFT (6.0+ C/KM) AND CONVECTIVE LAYER BULK WIND SHEAR (40 TO 60 KTS) HAVE BEEN SUFFICIENT TO ALLOW ISOLATED ORGANIZED STORMS TO PRODUCE HAIL RANGING FROM PEA TO QUARTER SIZE. THIS SITUATION IS LIKELY TO CONTINUE FOR CENTRAL AND SOUTHERN ZONES WELL INTO THE EVENING. FORTUNATELY...THIS CONVECTION IS DECIDEDLY ELEVATED ABOVE THE SURFACE AND THUS SHOULD HAVE RELATIVELY LITTLE POTENTIAL FOR DAMAGING WINDS AND NEGLIGIBLE POTENTIAL FOR TORNADOES. IT IS ALSO FORTUNATE THAT THE RECIPE FOR LOCALLY HEAVY RAINFALL IS NOT QUITE AS GOOD AS WAS THE CASE YESTERDAY. HOWEVER...PRECIPITABLE WATER VALUES IN CENTRAL AND SOUTHERN ZONES RANGING FROM 1 TO 1.5 INCHES WILL STILL BE ABLE TO FUEL HIT AND MISS TORRENTIAL DOWNPOURS WHICH COULD BE A LITTLE TROUBLESOME IF FALLING IN LOCATIONS WHERE RAINFALL WAS PARTICULARLY HEAVY YESTERDAY. MOST OF THIS CURRENT BATCH OF SHOWERS AND STORMS SHOULD BE SHIFTING OFF THE EAST GRADUALLY BETWEEN LATE TONIGHT AND TOMORROW MORNING. HOWEVER...IT IS POSSIBLE THAT A FEW SHOWERS COULD LINGER THROUGHOUT THE DAY TOMORROW IN SOUTHEAST PORTIONS OF MISSISSIPPI WHILE THE REST OF THE REGION HAS A GOOD SHOT AT SEEING AT LEAST PARTIAL SUNSHINE WITH HIGHS MAINLY IN THE 60S. DECENT CONDITIONS SHOULD PERSIST SATURDAY NIGHT AND THROUGH MUCH OF THE DAY SUNDAY...ALTHOUGH SATURDAY NIGHT WILL BE A LITTLE CHILLY AND CLOUDS WILL BE INCREASING IN MOST LOCATIONS BY SUNDAY AFTERNOON. IT NOW LOOKS AS THOUGH THIS BRIEF QUIET WINDOW WILL BE SHORT-LIVED AS A VERY POTENT UPPER LEVEL DISTURBANCE SWINGS EASTWARD FROM THE SOUTHERN PLAINS AND BRINGS MORE SHOWERS AND STORMS BACK IN BY SUNDAY NIGHT. MODEL AGREEMENT IS NOW MUCH BETTER THAT THIS POTENT DISTURBANCE WILL SPUR LOW LEVEL CYCLOGENESIS JUST TO OUR NORTHWEST LATE SUNDAY NIGHT THROUGH MONDAY...INSTIGATING MASSIVE ATMOSPHERIC LIFT AND MOISTURE TRANSPORT ACROSS AT LEAST EASTERN PORTIONS OF THE FORECAST AREA. IMPRESSIVE DYNAMICS WILL LIKELY ENSURE ANY INSTABILITY IS QUICKLY UTILIZED IN THE PRODUCTION OF THUNDERSTORMS BEFORE HAVING A CHANCE TO BUILD TO HIGH LEVELS. THIS FACT SHOULD KEEP THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER DOWN...BUT SOME SEVERE WEATHER IS DEFINITELY POSSIBLE WITH A TORNADO OR TWO NOT OUT OF THE QUESTION (ESPECIALLY IN PORTIONS OF EASTERN AND SOUTHEASTERN MISSISSIPPI). THE LOCALLY HEAVY RAIN RISK WILL ALSO BE MOST-FOCUSED IN THESE LATTER AREAS AND DEFINITELY IN LOCATIONS PICKING UP SEVERAL INCHES OF PRECIPITATION BETWEEN YESTERDAY AND TODAY. BECAUSE OF THE INCREASED MODEL AGREEMENT TOWARD THE IMPACTFUL SIDE OF THE SPECTRUM WE HAVE STARTED HIGHLIGHTING THIS SYSTEM IN THE HWO. && .PREV DISCUSSION... /ISSUED 410 AM CST FRI FEB 22 2013/ LONG TERM...TUESDAY THROUGH NEXT FRIDAY...REGARDLESS OF WHAT HAPPENS AT THE BEGINNING OF THE UPCOMING WORK WEEK...A DRY-OUT IS EXPECTED BY LATE TUESDAY WITH YET ANOTHER UPPER LEVEL DISTURBANCE BRINGING RAIN CHANCES TO THE REGION LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. THEN FOR THE REMAINDER OF THE FORECAST PERIOD...THURSDAY AFTERNOON INTO FRIDAY...HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE WEST KEEPING A COOL DRY AIRMASS IN PLACE AS WE HEAD INTO NEXT WEEKEND. /19/ && .AVIATION...MID AND HIGH LEVEL CLOUDS WERE NOTED ON SATELLITE OVER OUR AREA LENDING TO MAINLY VFR CONDITIONS ACROSS THE NORTH AND CENTRAL REGIONS. MVFR CEILINGS LOOK TO PREVAIL ACROSS THE SOUTH AS SHOWERS AND THUNDERSTORMS THAT HAVE DEVELOPED WILL CONTINUE THROUGH THE AFTERNOON AND INTO THE EVENING. NORTHERLY WINDS ARE EXPECTED THROUGH TONIGHT. /27/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 46 64 36 69 / 77 16 3 8 MERIDIAN 49 65 35 70 / 88 25 4 7 VICKSBURG 43 61 34 67 / 65 10 2 8 HATTIESBURG 53 68 42 70 / 81 31 5 13 NATCHEZ 45 61 38 67 / 66 15 2 12 GREENVILLE 38 54 34 63 / 21 8 1 3 GREENWOOD 40 60 33 67 / 48 9 2 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/19/27
Hazardous weather outlook, Feb 22, 3:00 PM CST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 300 PM CST FRI FEB 22 2013 LAZ024>026-MSZ043>066-072>074-231930- CATAHOULA-TENSAS-CONCORDIA-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 300 PM CST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY STRONG STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A WEATHER DISTURBANCE MOVES EAST ALONG THE GULF COAST. ALTHOUGH HIGH LEVELS OF WIND SHEAR ARE ANTICIPATED...INSTABILITY WILL REMAIN WEAK ENOUGH TO KEEP THE RISK OF SEVERE WEATHER LOW. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF PRODUCING DIME TO NICKEL SIZED HAIL...ALTHOUGH A FEW QUARTER SIZED HAIL STONES ARE POSSIBLE. DANGEROUS CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE ARKLAMISS MONDAY. STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL COULD ACCOMPANY THIS SYSTEM...BUT THERE IS STILL SOME UNCERTAINTY REGARDING INSTABILITY AND MOISTURE RETURN. ALL INTERESTS SHOULD KEEP UP TO DATE ON THE LATEST FORECASTS REGARDING THIS WEATHER EVENT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>042-231930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- 300 PM CST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE ARKLAMISS MONDAY. STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL COULD ACCOMPANY THIS SYSTEM...BUT THERE IS STILL SOME UNCERTAINTY REGARDING INSTABILITY AND MOISTURE RETURN. ALL INTERESTS SHOULD KEEP UP TO DATE ON THE LATEST FORECASTS REGARDING THIS WEATHER EVENT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Special weather statement, Feb 22, 3:47 PM CST, 2 hours 15 minutes before
MSZ052-222230- LAUDERDALE MS- 347 PM CST FRI FEB 22 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 347 PM CST FRI FEB 22 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZED HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF MEEHAN AT 345 PM CST...MOVING NORTHEAST AT 50 MPH. THE STORM WILL PASS THROUGH THE CITY OF MERIDIAN. IN ADDITION...VERY HEAVY RAIN IS LIKELY WITH THIS STORM. PEOPLE IN LAUDERDALE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3257 8839 3228 8843 3222 8890 3242 8891 TIME...MOT...LOC 2145Z 245DEG 54KT 3231 8882 7
Special weather statement, Feb 22, 3:54 PM CST, 2 hours 8 minutes before
MSZ052-222225-
LAUDERDALE MS-
354 PM CST FRI FEB 22 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CST FRI FEB 22 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND 40
TO 50 MPH WINDS WAS LOCATED OVER MERIDIAN AT 353 PM CST...MOVING
NORTHEAST AT 55 MPH.
PEOPLE IN LAUDERDALE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3252 8839 3245 8839 3239 8840 3225 8873
3241 8883 3258 8848 3258 8839 3253 8839
TIME...MOT...LOC 2153Z 242DEG 53KT 3237 8868
BKLocal storm report, Feb 22, 3:58 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CST FRI FEB 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TORNADO 3 NNE FERRIDAY 31.68N 91.54W
02/21/2013 F1 CONCORDIA LA NWS STORM SURVEY
NWS STORM SURVEY FOUND AN EF1 TORNADO WITH MAXIMUM WINDS
OF 90MPH...MAXIMUM WIDTH OF 75YDS AND PATH LENGTH OF 2.5
MILES. THE TORNADO TOUCHED DOWN NEAR HIGHWAY 65 WHERE A
ROOF WAS TORN OFF A MOBILE HOME AND AN 18 WHEELER REAR
TRAILER WAS TURNED OVER. THE TORNADO CONTINUED EAST AND
CAUSED ROOF DAMAGE TO A BRICK HOUSE. THE TORNADO
CONTINUED TO TRAXLER ROAD WHERE ROOF DAMAGE OCCURRED TO A
HOME. A SHED WAS DESTROYED AND ANOTHER SHED WAS FLIPPED.
A TRUCK AND TRAILER WAS PUSHED AROUND 15 FEET.
&&
DCOXLocal storm report, Feb 22, 4:35 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
435 PM CST FRI FEB 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 2 NW ROXIE 31.53N 91.09W
02/22/2013 E1.00 INCH FRANKLIN MS PUBLIC
&&
CMELocal storm report, Feb 22, 5:06 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CST FRI FEB 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TORNADO 4 NNE SOCIETY HILL 31.45N 89.86W
02/21/2013 F2 JEFFERSON DAVIS MS NWS STORM SURVEY
THE TORNADO STARTED ALONG SMITH LANE AND MOVED NE...THE
TORNADO PEAKED AS IT MOVED ALONG GREEN CREEK RD AND
CARSON-BUNKER HILL RD. TWO WELL BUILT FRAME HOMES WERE
HEAVILY DAMAGED...POWER POLES SNAPPED AND A WELL BUILT
FARM BUILDING WAS DESTROYED. SEVERAL OTHER HOMES AND
BUILDINGS SUSTAINED MINOR OR MODERATE DAMAGE. THE TORNADO
DISSIPATED BEFORE IT REACHED HWY 42 WEST OF BASSFIELD.
MANY TREES WERE SNAPPED OR UPROOTED ALONG THE PATH. PATH
LENGHT WAS 6.3 MI...400 YDS WIDE.
1100 PM TORNADO 5 SSW COLLINS 31.57N 89.59W
02/21/2013 F0 COVINGTON MS NWS STORM SURVEY
THIS BRIEF TORNADO MOVED ALONG MCDONALD CHAPEL RD...A
CHICKEN HOUSE HAD PART OF THE ROOF TORN OFF...A MOBILE
HOME HAD SOME SKIRTING BLOWN OUT AND SEVERAL TREES WERE
SNAPPED AS WELL. PATH LENGTH WAS 1 MI...75 YDS WIDE.
&&
CMELocal storm report, Feb 22, 5:57 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CST FRI FEB 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 1 N KOKOMO 31.21N 90.00W
02/22/2013 E0.75 INCH MARION MS PUBLIC
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 6:18 PM CST | Special Weather Statement | JAN | Simpson | 22 min |
| Feb 22, 6:28 PM CST | Severe Thunderstorm Warning | JAN | Jones | 32 min |
| Feb 22, 7:44 PM CST | River Flood Warning | JAN | Simpson | 39 hr |
| Feb 22, 8:11 PM CST | Special Weather Statement | JAN | Covington | 29 min |
| Feb 22, 8:49 PM CST | Special Weather Statement | JAN | Copiah | 31 min |
| Feb 22, 9:20 PM CST | Special Weather Statement | JAN | Covington, Jefferson Davis | 30 min |
| Feb 22, 9:39 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 66 min |
| Feb 22, 10:10 PM CST | Special Weather Statement | JAN | Forrest | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.